# SDR CALA2024123003187

- Difficulty date: December 28, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N807UA
- Make and model: Airbus A319-131
- Aircraft serial: 798
- Aircraft time: 79,222 hours, 34,270 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D53112752202
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD RELATED TASK (AD 2022-08-08). TWO CRACK INDICATIONS HOLE #A A T 9 AND 3 HRS O''CLOCK POSITION IN FRAME LAYER WITH 100% FSH (BOT H) AT RH FRAME 16 UPPER DOUBLE JOGGLE AREA "REPAIR BEFORE NEXT F LIGHT".  TO ACCOMPLISH INITIAL INSP OF RH FR16 UPPER DOUBLE JOGGLE HOLES REACHES 41070 TFC. PERFORM REPEAT INSP AT INTERVALS NOT TO A&B PER PART 2 OF THE LATEST REV ECRA 5311-03335 ON OR BEFORE AC EXCEED 5400 FC THEREAFTER.   PERFORMED PART 1 INTERIM REPAIR OF RH FR16 UPPER DOUBLE JOGGLE HOLES A&B IAW ECRA 5311-03335. DIP.
